# SDR SWAA2021021748802

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 22,655 hours, 10,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15 EXIT SIGN COVER FELL OFF (RIGHT SIDE).  REPLACED ROW 15 DEF OVERWING EXIT DOOR LOWER FWD EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-01.  OPS CHECK GOOD.
